×

Magic determinants of Somos sequences and theta functions. (English) Zbl 1217.11016

Based on the fact that the determinant of the matrix \[ \begin{pmatrix} a&b\\ c&d\\ e&f \end{pmatrix} \begin{pmatrix} t&u&v\\ x&y&z \end{pmatrix} \] is zero, the author proves various identities with Somos sequences and elliptic theta functions.

MSC:

11B37 Recurrences
11F27 Theta series; Weil representation; theta correspondences

Software:

OEIS
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chu, W., Common source of numerous theta function identities, Glasgow mathematical J., 49, 61-79, (2007) · Zbl 1125.05013
[2] Cooper, S., Cubic theta functions, J. comput. appl. math., 160, 77-94, (2003) · Zbl 1107.33022
[3] Cooper, S.; Toh, P.C., Determinant identities for theta functions, J. math. anal. appl., 347, 1-7, (2008) · Zbl 1147.11024
[4] Ewell, J.A., Arithmetical consequences of a sextuple product identity, Rocky mountain J. math., 25, 4, 1287-1293, (1995) · Zbl 0853.11029
[5] Gasper, G.; Rahman, M., ()
[6] R.W. Gosper, R. Schroeppel, Somos sequence near-addition formulas and modular theta functions, arXiv:math.NT/0703470v1, 15 March 2007
[7] Hone, A.N.W., Sigma function solution of the initial value problem for somos 5 sequences, Trans. amer. math. soc., 359, 5019-5034, (2007) · Zbl 1162.11011
[8] Hone, A.N.W.; Swart, C., Integrality and the Laurent phenomenon for somos 4 and somos 5 sequences, Math. proc. camb. phil. soc., 145, 65-85, (2008) · Zbl 1165.11018
[9] N.J.A. Sloane, The On-Line Encyclopedia of Integer Sequences, http://www.research.att.com/njas/sequences · Zbl 1274.11001
[10] M. Somos, Problem 1470, Crux Mathematicorum 15 (1989), 208
[11] Van Der Poorten, A.J.; Swart, C., Recurrence relations for elliptic sequences: every somos 4 is a somos \(k\), Bull. London math. soc., 38, 546-554, (2006) · Zbl 1169.11013
[12] Ward, M., Memoir on elliptic divisibility sequences, Amer. J. math., 70, 31-74, (1948) · Zbl 0035.03702
[13] Whittaker, E.T.; Watson, G.N., A course of modern analysis, (1996), Cambridge University Press Cambridge, Reprint of the fourth (1927) edition · Zbl 0951.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.